# SDR FDEA201003070656

- Difficulty date: March 7, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC274027
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - LT WING INBD FLAP REPAIR PATCH FOUND AT UPPER SKIN AT XIFH 226 LOWER SEGMENT AREA.  EXISTING REPAIR AT LT WING INBD FLAP UPPER SKIN AT XIFH 226 LOWER SEGMENT AREA EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW ANY SRM REPAIR SCHEME.  EXISTING REPAIR PATCH REMOVED IAW SRM 51-31-01 REV 42 AND REPAIR CARRIED OUT IAW SRM 57-00-01, FIGURE 201, REPAIR 1 REV 42.   EO NR 1-5100-7-5001A4  PART 1, TITLE: STRUCTURES - REPAIR CATALOG - IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100,  REV 109.
